# SDR AALA20002001

- Difficulty date: November 30, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 92 - RIGHT MLG INDICATED RED/UNLOCKED, FOLLOWING TAKEOFF IN BOTH CENTER INSTRUMENT PANEL AND OVERHEAD GEAR POSITION INDICATORS WITH GEAR HANDLE UP.  REMOVED AND REPLACED PROX DETECTION UNIT.  PERFORMED BITE CHECK.  OPS OK.  NEEDS GEAR SWING.  ACCOMPLISHED LANDING GEAR RETRACTION AND EXTENSION AS PER MM ON GROUND.  ALL INDICATIONS WERE NORMAL DURING SEVERAL RETRACTIONS AND EXTENSIONS OF LANDING GEAR.  (M)
